MAUDE Adverse Event Report: ACCURAY INCORPORATED ACCURAY TOMOTHERAPY HI-ART SYSTEM; TOMOTHERAPY TREATMENT SYSTEM

ACCURAY INCORPORATED ACCURAY TOMOTHERAPY HI-ART SYSTEM; TOMOTHERAPY TREATMENT SYSTEM
Model Number H-0000-0003
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 01/30/2017
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
A complaint was recently received for a problem involving an unexpected treatment couch descent.The couch fell approximately 27.5 cm.There was no injury to the patient or staff.We are currently investigating the root cause and possible preventive/corrective actions.
 
Event or Problem Description
A complaint was recently received for a problem involving an unexpected treatment couch descent.The couch fell approximately 27.5 cm.There was no injury to the patient or staff.

Brand Name
ACCURAY TOMOTHERAPY HI-ART SYSTEM
Common Device Name
TOMOTHERAPY TREATMENT SYSTEM
Manufacturer (Section D)
ACCURAY INCORPORATED
1310 chesapeake terrace
sunnyvale CA 94089
MDR Report Key6324568
Report Number3003873069-2017-00004
Device Sequence Number529458
Product Code IYE
UDI-Device IdentifierM6581043090
UDI-PublicM6581043090
Combination Product (Y/N)N
PMA/510(K) Number
K121934
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Other
Remedial Action Repair
Type of Report Initial
Report Date (Section B) 02/10/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberH-0000-0003
Device Catalogue NumberH-0000-0003
Device Lot NumberN/A
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/30/2017
Initial Report FDA Received Date02/10/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1